Items where Author is "Cherlin, Gregory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Borovik, Alexandre and Burdges, Jeffrey and Cherlin, Gregory (2007) Involutions in groups of finite Morley rank degenerate type. Selecta Mathematica, 13 (1). pp. 1-22. ISSN 1420-9020

Altinel, Tuna and Borovik, Alexandre and Cherlin, Gregory (2003) Pushing up and C(G, T) in groups of finite Morley rank of even type. Journal of Algebra, 247 (2). pp. 541-576. ISSN 0021-8669

Burdges, Jeffrey and Cherlin, Gregory (2002) Borovik-Poizat rank and stability. Journal of Symbolic Logic, 67 (4). pp. 1570-1578. ISSN 0022-4812

MIMS Preprint

Borovik, Alexandre and Cherlin, Gregory (2007) Permutation groups of finite Morley rank. [MIMS Preprint]

This list was generated on Thu May 23 01:00:53 2019 BST.